# SDR F3LA2008112100720

- Difficulty date: November 19, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-111
- Aircraft serial: 1515
- Aircraft time: 25,554 hours, 12,319 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Part number: G1R12425
- Part serial: 10202
- Condition: Failed
- Location: Oxygen System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF EO A8-25EO-20453, THE OXYGEN CONTAINER AT THE NINTH ROW OF SEATS ON THE RIGHT FAILED DROP TEST.  MAINTENANCE REMOVED AND REPLACED THE OXYGEN CONTAINER PER A318 AMM 35-21-10-000-001 AND AMM 35-21-41-400-001.  OPERATIONAL CHECK PERFORMED WITH SATISFACTORY RESULTS IN ACCORDANCE WITH A318 AMM 35-23-00-710-001.
